# SDR A6WA202411058841

- Difficulty date: November 4, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 415,172 hours, 43,906 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Elec Connector
- Condition: Loose
- Location: Lt Rvdt
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER ADDING TAKEOFF THRUST AND RELEASING BRAKES AIRCRAFT PULLED VERY HARD TO THE LEFT,  ABORTED TAKE OFF. TAXIED OFF RUNWAY NO ISSUES AT NORMAL TAXI SPEED. BRAKE TEMPS NORMAL NO ABNORMAL MESSAGES AND NWS OPERATED NORMALLY. ALL OTHER INDICATIONS NORMAL.   AIRCRAFT REMOVED FROM SERVICE. T/S PER FIM 32-50-02-01 FOR LATERAL DEVIATION AND FOUND LOOSE CONNECTOR ON LH FEEDBACK RVDT. RIG CHECKED RVDT  IAW 32-51-02 AND  CHECK IS GOOD. TAXI CHECK IS GOOD, NO ABNORMALITIES
